Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/76478
Title: Stability and convergence analysis of second-order schemes for a diffuse interface model with Peng-Robinson equation of state
Authors: Peng, QJ
Qiao, ZH 
Sun, SY
Keywords: Diffuse interface model
Fourth order parabolic equation
Energy stability
Convergence
Issue Date: 2017
Publisher: Global Science Press
Source: Journal of computational mathematics, 2017, v. 35, no. 6, p. 737-765 How to cite?
Journal: Journal of computational mathematics 
Abstract: In this paper, we present two second-order numerical schemes to solve the fourth order parabolic equation derived from a diffuse interface model with Peng-Robinson Equation of state (EOS) for pure substance. The mass conservation, energy decay property, unique solvability and L-infinity convergence of these two schemes are proved. Numerical results demonstrate the good approximation of the fourth order equation and confirm reliability of these two schemes.
URI: http://hdl.handle.net/10397/76478
ISSN: 0254-9409
EISSN: 1991-7139
DOI: 10.4208/jcm.1611-m2016-0623
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

2
Last Week
1
Last month
Citations as of Dec 7, 2018

Page view(s)

16
Citations as of Dec 10, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.